# SDR CALA2021020500127

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725010220300
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIGURE 6 VIEW ON TOP SKIN REFERENCE DRAWING # R574-40033 SHEET # 11 HOLE #3, 7 AND 9 HAVE CRACK LIKE INDICATIONS - A3NB-05-3-6106. REAMED HOLES 3, 7 & 9 TO FINAL HOLE SIZE .6405 IAW REO L22838 S TAGE 7 STEP 3 NDT INSPECTION COMPLETE WITH NO RELEVANT INDICATIO NS IAW NTM 51-10-01.  ACCOMPLISHED PERMANENT REPAIR AT HAECO-LCQ PER REO-L22838 AND EC RA 5725-01071. ORIGINATING DOCUMENT IS UAL N/R 9290117.
